# SDR ASAA2019020528082

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,715 hours, 8,123 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO FMC DATA FOR APPROX ONE MINUTE ON BOTH CAPT & FO CDU'S - VTK AND MAP FAILURE FLAGS WERE ANNUNCIATED. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 FMC'S OPERATE NORMALLY.
